M. E. SCHEULEN, M.D.; C. G. SCHMIDT, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We read with interest Vogelzang and coworkers' article on Raynaud's phenomenon after combination chemotherapy for testicular cancer (1). Comparison of their experience with our investigations gives strong evidence that the incidence of Raynaud's phenomenon might be reduced or postponed by the administering of glucocorticoids during vinblastine-bleomycin chemotherapy.
Vinblastine and bleomycin are very effective drugs in combination chemotherapy for patients with testicular cancer (2, 3). We have treated patients with testicular tumors since 1975 with vinbastine-bleomycin-containing regimens (4), and since 1977 with sequential combination chemotherapy with vinblastine-bleomycin and doxorubicin-cisplatin (5): vinblastine, 0. 2 mg/kg body weight per day
SCHEULEN ME, SCHMIDT CG. Raynaud's Phenomenon and Cancer Chemotherapy. Ann Intern Med. 1982;96:256–257. doi: 10.7326/0003-4819-96-2-256
Download citation file:
Published: Ann Intern Med. 1982;96(2):256-257.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use